# SDR YENA2022092300949

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 54,437 hours, 19,051 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#76, MSY-JFK. (AIRCRAFT DECLARED A EMERGENCY INTO JFK) 'ECAM G RSVR LO LVL. SO WE HAD A TOTAL LOSS OF GREEN SYS HYD. MANUAL GEAR EXTENDED; FOUND HI PRESSURE UNION O RING. REMOVED AND REPLACED O RING, SERVICED AND LEAK CHECKED SYSTEM PER AMM 29-11-15. OPS CHECK IS GOOD.'
